# SDR 2005UALA00489

- Difficulty date: May 27, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 15,939 hours, 3,818 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COFFEEMAKER ELECTRICAL SPARKING.  REPEATED ARCING NEAR MID GALLEY COFFEEMAKER PWRD OFF GALLEY & LTS.  CONVERSATION WITH PURSER DESCRIBES 2 INSTANCES OF FLASH FROM BELOW COUNTERTOP AFTER POWERING OFF GALLEY.  EXAMINATION OF AIRCRAFT GALLEY WIRING & COFFEEMAKERS REVEALS NO SIGNS OF ARCING.  ALL DEVICES WERE OPERATED IN EXCESS OF 30 MINUTES WITH NO ANOMALIES NOTED.
